# SDR FDEA200912094393

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 691570915
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SEAT TRACK INBD FLANGE BETWEEN BS 1130 TO BS 1110 RBL 45.  REMOVED DAMAGED SEAT TRACK, FABRICATED NEW SEAT TRACK SECTION & INSTALLED NEW   SEAT TRACK FROM BS 1010 - 1130 RBL 45 IAW SRM 53-10-1 FIG 3, SRM 51-30-2 & SRM 51-10-2 & SRM 53-10-5 FIG 1.
